# SDR SWAA2012043003583

- Difficulty date: April 24, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- Aircraft time: 67,375 hours, 63,502 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435318
- Part serial: 1785
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD AFT FLAP DELAMINATED.  REMOVED AND REPLACED AFT FLAP PER MM.
